# SDR HNAA2021050400170

- Difficulty date: April 25, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 47,551 hours, 44,055 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR ROTATING HANDLE CUTOUT CRACKED AT AFT UPPER CORNER (MARKED)....INSTALLED DOUBLER AND FILLER FOR REPAIR OF CARGO DOOR EXTERNAL SKIN AT EXTERNAL ROTATING HANDLE CUTOUT IAW ETD2021-145-010311 AND EO1-52-21-0093.
